# SDR 20010328CW013

- Difficulty date: February 28, 2001
- Submitted: March 28, 2001
- Operation: General aviation
- Aircraft: N38
- Make and model: Skrsky S76A
- Aircraft serial: 760087
- Engine: Allsn 250C30
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Blade
- Part number: 7610105101041
- Part serial: A13700228
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 2,436 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT INSPECTION FOUND AN AREA OF DELAMINATION AT TAIL ROTOR BLADE STATION 27.00, 4.5 INCHES FROM LEADING EDGE OF TAIL ROTOR BLADE.  ITS SIZE ABOUT .7500 INCH.  BLADE REMOVED AND SENT FOR REPAIR.
